# SDR WVER2016092891703

- Difficulty date: September 28, 2016
- Submitted: September 28, 2016
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N917FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15017
- Aircraft time: 31,225 hours, 25,523 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: CC67010043
- Condition: Damaged
- Location: Lt Wing
- Part time: 31,225 hours, 25,523 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE FOUND ON PANEL 552JB AND LOWER WING PLANK JUST O/B OF THE PANEL.
